# SDR DL764010156

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 501 hours, 305 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Trailing Edge
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EICAS MSG - TRAILING EDGE FLAP DISAGREE.  FLAPS STUCK BETWEEN 1 AND 5 DEGREES.  PERFORMED CHECKLIST.  WENT TO ALTN FLAPS, NO HELP.  RETURNED TO HNL.  LANDED OVERWEIGHT AT 390K.  CREW REPORTED WORKED OK ON GROUND.  MTC T/S  PER FIM BITE FSUE AND FSPM, NO FAULTS FOUND.  INSPECTED AND RAN FLAP, ALL OPS NORMAL. PERFORMED OVERWEIGHT INSPECTION.
